Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been on morphine for 9 years ever since

I have been on morphine for 9 years ever since my botched lumbar spinal fusion. I just got cut back to half of what I had been taking. Since then I have been experiencing chest, back and under arm pain on my left side should I worry or just get through it?
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son had been on opiods after severe chemo and severe neuropathy pain from having Burketts lymphoma . On the oppiods for maybe 3 years. Dr. took him off with being addicted and put him on morphine and dilaudid and he now struggles to get off them . Wants Valium ???? Is morphine an opiod ? He is 52. what should he do ...great suffering . YYYY@YYYY

doctor1 MD

I ve had # lower back surgeries approx 10 years ago and have dx of FBSS. Long story short I ve had an intrathecal Morphine Pain Pump for a little over #5 years. For the last 4 years I ve remained at the exact same dosage (not up nor down and on a relatively moderate dosage). I am also diabetic on oral hypoglycemic with relatively stable sugars. The only other health problem(as if the two as written above aren t enough)is I have Low Testosterone. About 4.5 weeks ago my pain pump failed, the pump stopped working as well as the emergency alarm inside the pump failed to alarm me there was trouble. By the end of that weekend I was so sick and in full narcotic withdrawal. One month ago to the day I had a new pump placed by my PMNR physician. I ve been in for two follow up s since to gradually increase the rate to the rate prior to the first pump failing. My second post op follow up was yesterday and I am now at the exact rate as I was before the first pump failed. My main concern now is such terrible bought s of nausea that still make me vomit at times. I had nausea so bad when I was in full W/D(to be expected)for 3 plus days that it was constant dry heaving for 2 day s. I ve never had any trouble with nausea before this. Is it possible the ongoing/current nausea is being caused from opiod W/D while my body attempts to figure out what the heck is going on. And if so, how long will/would this last?

doctor1 MD

Hello, Marty here. I have had nine foot surgeries and have suffered over fifteen years with horrible chronic pain in both feet. I have RSD/CRPS and have tried most every therapy available. I have great faith in my pain doctor of five years, don t drink any alcohol, and take my pain meds. exactly as prescribed. For four years I was on the 20 mcg./hour Butrans pain patch with four #8 Hydromorphone per day. I was mostly satisfied with my pain control until this May the pain patch became ineffective. Since then, I have tried Opana ER without success and then #60 morphine 3 times a day but had way too many side effects. Any suggestions? Fentanyl?

Loading Online Doctors....